# SDR DHL2001727563

- Difficulty date: August 29, 2001
- Submitted: September 15, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, MAIN CABIN FLOORBEAM UPPER CHORD CORRODED AT STA 1070 RBL 46.  FOUND CORROSION OUT OF LIMITS AS PER B-727 SRM 53-10-1.  CUT OUT CORRODED AREA AS PER B-727 SRM 51-30-2 AND 53-10-8.  INSTALLED FLOORBEAM CHORD REPAIR IAW B-727 SRM 53-10-8 FIG 3.
